Dermatology Community
Skin Peeling.
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Skin Peeling.

It's been about 4 weeks now since I have been using Xtreme Brite. It's a cream to clear away black spots. The black spots have been left after the pimples and I been trying to get rid of them. This Xtreme Brite cream is like a bleaching cream and now it's making my whole chin peeling and it's looks like my chin is bleached. Will my natural brown skin color come back? How long will it take for me to recover from this? Is this permanent? I'm worried and scared. It's horrible. Is there a different product I could use to even out skin? I need help. ASAP. Thanks.
Related Discussions
5 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
This peeling can be due to contact dermatitis or you are using too much of the cream.Apply a little of the cream and if the symptoms persist then apply a mild steroid cream like dermacort.

For the scars of acne,you can use skin creams like hydroquinone, azelaic acid, corticosteroids, tretinoin cream and laser treatment.Apply hydroquinone cream on these scars and it should go away in a few days to months.If it still persists then you can go in for laser treatment, Chemical peeling or microdermabrasion.

Hope it helps.Take care and pls do keep me posted on how you are doing or in case you have any additional doubts.Kind regards.

Hope it helps.Take care and pls do keep me posted on how you are doing or in case you have any additional doubts.Kind regards.

Blank
Avatar_f_tn
The peeling was due to using too much of the cream; your right. My chin area looks like it has been bleached and it's kind of like white/pink. I don't know what to do. Is my natural brown skin color going to come back? At the moment I'm using Clobetasol Propionate Ointment USP, 0.05% on the affected area which is my chin. I'm afraid to try new products cause I don't know what's the outcome of it. Write back ASAP. Thanks.
Blank
563773_tn?1374250139
Hello,
The paleness of the skin is due to post inflammatory hypopigmentation. Although this type of skin problem is very difficult to treat, but you can try Elidel cream or Protropic ointment on these hypopigmented areas.But use them after a dermatologist’s guidance.If the symptoms still persist then  you can talk to your dermatologist about laser-assisted chemabrasion(LACA).It has provided excellent results in such hypopigmentation.

I hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
Blank
Avatar_n_tn
Hello,
I have been using the xtreme brite lotion for about a week. Yesterday, I noticed i have rashes all over my back and neck. I dont know what to do. Should I stop using it or what? Can anyone help me out please!!!

Thank You
Blank
Avatar_f_tn
I want to know how long it will take me to be white even though I'm light skinned
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
Avatar_m_tn
Blank
PMDER1
San francisco, CA
209987_tn?1418913008
Blank
tschock
AB